Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a small sore in the vaginal area and painful intercourse?

Answered by
Dr.
Dr. Purushottam Neurgaonkar

OBGYN

Practicing since :1992

Answered : 2204 Questions

default
Posted on Tue, 6 Sep 2016 in Women's Health
Question: I have a small sore or a spot that looks like skin scrapped off just next to entrance to vagina and pain on having sex
doctor
Answered by Dr. Purushottam Neurgaonkar 27 minutes later
Brief Answer:
Estrogen cream or tablet , antibacterial, antifungal ointment.

Detailed Answer:
Hi, Dr. Purushottm Neurgaonkar welcomes you to HCM VIRTUAL CLINIC. I have gone through your question, and I think I have understood your concern. I will suggest you the best possible treatment options.

1 ) First of all do not panic.

2 ) I would like to let you know few facts.
At your stage of life, there is lack of appropriate levels of hormone estrogen.

As a result, the vaginal skin becomes thin, there is lack of moisture and vagina looses it's elasticity.

All these things make the vaginal area prone for infection, friction and bruising like injury.

3 ) In such a situation I will suggest you to get a gynec check up done to assess the nature of your injury.

From Your history, I will suggest you to get the prescription for Tablet Paracetamol 500 mg as needed to control the pain, ointment containing antibiotics, antifungal agent to be applied twice a day for 5 days.
Also, get a prescription for local estrogen cream or estrogen vaginal tablets to be used on daily basis and Lactic acid containing vaginal wash for daily use at Bath time

Estrogen preparations will help you maintain healthy , elastic and properly thick vagina. Also Lactic acid vaginal wash will help maintain the acidic pH of the vagina.

Please do not worry. It is a. matter of few days to regain your vaginal health. You can enjoy your life once again.

I hope this answer helps you.
Thanks.
Dr. Purushottam Neurgaonkar
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Vaginal tablets

doctor1 MD

Hi doctor hope u are fine. It's been long. Doctor I am late on my period by 10 days I did a pregnancy test it came out negative. I am getting very...

doctor1 MD

I have went to doctor several times over the past 7 months. My pap were normal, cultures normal, took all kinds of medicines, ultra sound normal,...

doctor1 MD

I feel burning down my vagina as if i have uti. Also i am getting itchy deep inside my vagina. Can you please help. Thanks.

doctor1 MD

Hi,

I had my abortion pill on 7th Jan and started bleeding on 9th Jan to till date heavily. Took the pelvic scan and found everything normal. Had...

doctor1 MD

I use methamphetamine's and other drugs within the amphetamine family, I have noticed that after using I get a really thick creamy white vaginal...